# SDR DHL98724002

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U10957
- Condition: Failed
- Location: Nr 7 Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

WITH FLAP  RETRACTED NR 7 SLAT LIGHT REMAINED ON BOTH ON THE FWD AND SECOND OFFICER PANEL.  REPLACED NR 7 SLAT ACTUATOR AND SWITCH.
